# SDR UIEA2024032100180

- Difficulty date: March 29, 2024
- Submitted: April 2, 2024
- Operation: Air carrier
- Aircraft: N850GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37570
- Aircraft time: 47,730 hours, 8,977 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: UNKNOWN
- Condition: Torn
- Location: Nr 21 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#21 V/C FLAP LSA FOUND TORN.  PERFORMED REPAIR AT LSA TORN AREA PER CMM 57-55-42 REPAIR 17-1. NO FURTHER DEFECTS NOTED.
